Jump to content


Biomarker for Diffuse Scleroderma skin has been discovered!


Photo

Do Any Of You Have A Sweating Problem?


  • Please log in to reply
8 replies to this topic

#1 Gizelle

Gizelle

    Senior Bronze Member

  • Members
  • PipPipPip
  • 46 posts
  • Location:Canada

Posted 04 March 2007 - 04:46 PM

For the past few weeks I've been breaking out in a sweat. It's so bad, that I have to sit with a fan blowing on me. My meds are Endocet, synthroid, adalat, pantaloc, estrace, lipitor, elavil, arthrotec, and effexor. Thanks Gizelle

#2 Patty

Patty

    Senior Silver Member

  • Members
  • PipPipPipPipPip
  • 306 posts
  • Location:N.W. Connecticut

Posted 05 March 2007 - 01:16 AM

I seem to have this going on now as well. I have also gained about 50 pounds over the last 2 years so I think thats part of it but whp knows. I see my general practitioner todaya nd my Rhummy Thireday. Its on my list of questions for them. I will let you know what they say.

Hugs,
Patty
Hugs,
Patty

If Life hands you lemons, make lemonade.

Hashimoto's thyroiditis, Limited scleroderma, Dermatomyositis. Diastolic Dysfunction, dysphagia, Fibro, restless leg. Lupus is a maybe.

#3 TJ903

TJ903

    Silver Member

  • Members
  • PipPipPipPip
  • 109 posts
  • Location:Merritt Island, Florida

Posted 05 March 2007 - 01:39 AM

BOY do I hear you!!! I have to change my sheets all the time as well as my clothing. I'm on CellCept and regular old pain meds. I'm afraid to take anything else. It certainly inhibits going outside. Yest. at church my jacket was on, then off, then on, then off, then on... well you get the picture.

I get alot of cold and night sweats- hard to warm up and then I move my legs to stretch and I'm burning up all over again.

I'd like to see this issue out my rear-vew!!

#4 Nancy K

Nancy K

    Bronze Member

  • Members
  • PipPip
  • 18 posts
  • Location:Ludington, MI

Posted 05 March 2007 - 03:26 AM

Man! Thought I was going nuts! I have these issues as well, and I can be sweating while my hands are cold as ice cubes, white & numb! I wonder if it has to do with the whole circulation issue and lack of vasodilation, or if it's due to meds? Sorry to hear others suffer this weirdness, but it sure makes me feel better to know I'm not the only one!

Hugs,
Nancy K (In Florida, for goodness sake)

#5 peanut

peanut

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 738 posts

Posted 05 March 2007 - 04:43 AM

I sweat but the Salagen I take encourages sweating. Also, they did this whole thing put me into early menopause to protect my ovaries from the cytoxan and that's working itself out of my system. Menopause causes me to sweat more than I've ever imagined. Can't wait to go through it - again, when I'm 50.

peanut

You can deprive the body but the soul needs chocolate
my HMO makes me wear a helmet...

#6 nan

nan

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 649 posts

Posted 06 March 2007 - 08:33 AM

Yes! I can be sitting on the sofa shaking with a chill, hands freezing and my clothes will be drenched with sweat. Very strange stuff!
Nan

#7 Kiwi

Kiwi

    Senior Bronze Member

  • Members
  • PipPipPip
  • 57 posts
  • Location:Whangamata, New Zealand

Posted 06 March 2007 - 11:35 AM

Hi there
I have also been through a stage of full body sweats, mainly at night.
I was also on a drug the same as Peanut to protect my ovaries when I did 6 months of Cyclophosphamide (Cytoxan). I finished both in June 06 and since then the "menopause" sweats have now subsided. In saying that I still have no period so I imagine the hormones are still trying to work themselves out !
Megan
Kiwi

Diagnosed 2006 - Diffuse Scleroderma
Skin and lung involvement

#8 Kathi

Kathi

    Bronze Member

  • Members
  • PipPip
  • 10 posts
  • Location:Monee, IL

Posted 06 March 2007 - 03:17 PM

Boy, can I relate! I always blamed the MTX because it seemed to start after the rheumatologist put me on it. I don't know about you guys, but my hair, head, and neck are the only places where I have this problem.

I even thought perhaps the problem was "hot flashes", but my hormones are doing great - I have a wonderful primary doctor and am very lucky to have her.

I've recently switched pain medications and the sweating seems to have subsided a bit. I hope it stays that way because I am to start Enbrel soon.

Both my rheumatologist and pain doctor have mentioned that narcotic pain relievers will increase sweating. I don't know if this relates to anyone here, but thought I would pass it along.

Good luck to you all!

Maybe one day this will all be just a bad dream.

Kathi

#9 kramer57

kramer57

    Senior Bronze Member

  • Members
  • PipPipPip
  • 82 posts
  • Location:Michigan

Posted 07 March 2007 - 03:01 AM

Me too! I am always either too hot or too cold, and sometimes my hands are cold while my body is sweating. I wear lots of clothes trying to keep warm, then someone turns the heat up one degree & I start sweating! It is so annoying! For a while I had night sweats, so I asked the doctor to check my hormones, they're fine, so I think it was the narcotic pain med because I switched meds and now the night sweats aren't so bad. But still, I am only comfortable at a temp of about 70*, any deviation and I start sweating or shivering. I hate being so picky but I can't help it!! I'm so glad it's not just me!

Last summer the heat was affecting me a lot. When it got about 80*, I felt heavy, no energy, can't breathe well, can hardly move. Luckily we have an air conditioner in the living room so that's where I stay when it gets too hot. At least now I have Scleroderma to blame it on! My husband has Multiple Sclerosis and he was starting to think I had that too, because the heat affected me so much.

Karen